| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Osteopenia/ Osteoporosis (2651)
| Date of Event |
03/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat#: 11-300815, lot#: 691990, arcos 15x150mm spl tpr dist.G2: foreign ¿ australia.The customer has indicated that the product will not be returned to zimmer biomet for investigation as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that approximately three days post-implantation, the patient was revised because the head came off the trunnion.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Radiographs were provided.Review identified the following: femoral implant disassembly of the right hip arthroplasty at the femoral head-trunnion junction as noted.This complaint was confirmed based on the provided x-rays.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information is available at the time of this report.